# SDR SWAA2015102945510

- Difficulty date: September 14, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 326.5, STRINGER 17R.  REPAIRED SKIN IAW EA & SRM.
